Article

Inventiones mathematicae

, Volume 90, Issue 2, pp 297-332

Localization and standard modules for real semisimple Lie groups I: The duality theorem

  • Henryk HechtAffiliated withDepartment of Mathematics, University of Utah
  • , Dragan MiličićAffiliated withDepartment of Mathematics, University of UtahSchool of Mathematics, Institute for Advanced Study
  • , Wilfried SchmidAffiliated withDepartment of Mathematics, Harvard University
  • , Joseph A. WolfAffiliated withDepartment of Mathematics, University of California

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access